# SDR AALA202111049978

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 27,613 hours, 11,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE AT 1L ARE DIFFICULT TO ARM AND DISARM. CLEANED AND LUBRICATED 1L DOOR SLIDE FITTINGS GIRT BAR FITTINGS PER 52-11-00 AND 52-10-00.
